# SDR SWAA2016101808905

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 54,746 hours, 32,060 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA196309C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSSFEED VALVE LIGHT DOES NOT DIM AFTER BEING POSITIONED TO OPEN.  MANAGED 400LB FUEL IMBALANCE WITH THROTTLES.  R&R CROSSFEED VALVE ACTUATOR IAW MM.
